MAUDE Adverse Event Report: ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD TKMD SAFETY NEEDLE; SYRINGE, ANTISTICK

ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD TKMD SAFETY NEEDLE; SYRINGE, ANTISTICK
Model Number SKU: N-2315
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Event or Problem Description
[tkmd safety needle] use for covid-19 under emergency use authorization (eua): needle bends considerably when inserting into the safety device and can snap before clicking.More needle sticks have occurred using these needles than ever previously in our organization so we have great cause for concern and would like the issue to be studied further.Fda safety report id# (b)(4).

Brand Name
TKMD SAFETY NEEDLE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD
tianchang city, anhui
CH 
MDR Report Key12007979
Report NumberMW5101893
Device Sequence Number1374873
Product Code MEG
UDI-Device Identifier06934841570047
UDI-Public(01)06934841570047
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSKU: N-2315
Device Catalogue NumberTKSN-008
Device Lot Number20201201
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1